Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

7-1-2007

Journal or Book Title

Proceedings of the Royal Society of Edinburgh Section A: Mathematics

Volume

130

Issue

3

First Page

591

Last Page

602

DOI

10.1017/S0308210500000317

Comments

This article is published as Levine, H. A., and Q. S. Zhang. "The critical Fujita number for a semilinear heat equation in exterior domains with homogeneous Neumann boundary values." Proceedings of the Royal Society of Edinburgh Section A: Mathematics 130, no. 3 (2000): 591-602. DOI: 10.1017/S0308210500000317. Posted with permission.

Copyright Owner

Royal Society of Edinburgh

Language

en

File Format

application/pdf

Share

COinS